BibTeX record journals/cpc/FroncekJKK07

download as .bib file

@article{DBLP:journals/cpc/FroncekJKK07,
  author    = {Dalibor Froncek and
               Janja Jerebic and
               Sandi Klavzar and
               Petr Kov{\'{a}}r},
  title     = {Strong Isometric Dimension, Biclique Coverings, and Sperner's Theorem},
  journal   = {Comb. Probab. Comput.},
  volume    = {16},
  number    = {2},
  pages     = {271--275},
  year      = {2007},
  url       = {https://doi.org/10.1017/S0963548306007711},
  doi       = {10.1017/S0963548306007711},
  timestamp = {Thu, 14 Oct 2021 08:54:32 +0200},
  biburl    = {https://dblp.org/rec/journals/cpc/FroncekJKK07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics